Alert archive / Oregon / Small Craft Advisories in 2021
Small Craft Advisory 138, NWS Medford, OR
NWS Medford, OR issued this small craft advisory at Dec 29, 2021, 2:35 PM PST. It took effect at Dec 30, 2021, 10:00 AM PST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2021, 2:35 PM PST (22:35 UTC)
- In effect from
- Dec 30, 2021, 10:00 AM PST
- Expired
- Jan 1, 2022, 1:00 AM PST
- In force
- 39 hr
- Issued by
- NWS Medford, OR
The text
As transmitted.
637 WHUS76 KMFR 292235 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 235 PM PST Wed Dec 29 2021 PZZ370-301145- /O.CON.KMFR.SC.Y.0137.000000T0000Z-211230T0600Z/ /O.NEW.KMFR.SC.Y.0138.211230T1800Z-220101T0000Z/ /O.NEW.KMFR.SE.W.0086.211231T0000Z-211231T0600Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 235 PM PST Wed Dec 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 PM PST FRIDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM TO 10 PM PST THURSDAY... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 11 to 13 ft at 11 seconds expected. For the first Small Craft Advisory, north winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 10 ft at 11 seconds. For the second Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 25 kt and seas 9 to 13 ft at 11 seconds expected. * WHERE...Northwest portion for the Hazardous Seas Warning. Otherwise all areas for the Small Craft Advisory. * WHEN...For the Hazardous Seas Warning, from 4 PM to 10 PM PST Thursday. For the Small Craft Advisory, until 10 PM PST this evening. For the Small Craft Advisory, from 10 AM Thursday to 4 PM PST Friday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ356-376-301145- /O.CON.KMFR.SC.Y.0137.000000T0000Z-211230T0600Z/ /O.NEW.KMFR.SC.Y.0138.211231T0000Z-220101T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 235 PM PST Wed Dec 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 4 PM PST FRIDAY... * WHAT...For the first Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 11 ft at 11 seconds. For the second Small Craft Advisory, seas 9 to 12 ft at 11 seconds expected. * WHERE...All areas. * WHEN...For the Small Craft Advisory, until 10 PM PST this evening. For the Small Craft Advisory, from 4 PM Thursday to 4 PM PST Friday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ PZZ350-301145- /O.CON.KMFR.SC.Y.0137.000000T0000Z-211230T0600Z/ /O.NEW.KMFR.SC.Y.0138.211230T1800Z-220101T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 235 PM PST Wed Dec 29 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 PM PST FRIDAY... * WHAT...For the first Small Craft Advisory, seas 7 to 9 ft at 11 seconds. For the second Small Craft Advisory, seas 8 to 12 ft at 11 seconds expected. * WHERE...All areas. * WHEN...For the Small Craft Advisory, until 10 PM PST this evening. For the Small Craft Advisory, from 10 AM Thursday to 4 PM PST Friday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
4 follow-up statements
538 WHUS76 KMFR 301042 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 242 AM PST Thu Dec 30 2021 PZZ370-302345- /O.CON.KMFR.SC.Y.0138.211230T1800Z-220101T0000Z/ /O.CON.KMFR.SE.W.0086.211231T0000Z-211231T0600Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 242 AM PST Thu Dec 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST THIS EVENING... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 11 to 13 ft at 11 seconds expected. For the Small Craft Advisory, north winds 10 to 20 kt with gusts up to 25 kt and seas 9 to 12 ft at 11 seconds. * WHERE...Northwest portion for the Hazardous Seas Warning. Otherwise, all areas for the Small Craft Advisory. * WHEN...For the Hazardous Seas Warning, from 4 PM this afternoon to 10 PM PST this evening. For the Small Craft Advisory, from 10 AM this morning to 4 PM PST Friday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ356-376-302345- /O.CON.KMFR.SC.Y.0138.211231T0000Z-220101T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 242 AM PST Thu Dec 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST FRIDAY... * WHAT...For the Small Craft Advisory,seas 9 to 12 ft at 11 seconds expected. * WHERE...All areas. * WHEN...From 4 PM this afternoon to 4 PM PST Friday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ PZZ350-302345- /O.CON.KMFR.SC.Y.0138.211230T1800Z-220101T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 242 AM PST Thu Dec 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST FRIDAY... * WHAT...For the Small Craft Advisory, seas 8 to 12 ft at 11 seconds expected. * WHERE...All areas. * WHEN...From 10 AM this morning to 4 PM PST Friday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
828 WHUS76 KMFR 302212 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 212 PM PST Thu Dec 30 2021 PZZ370-311115- /O.CON.KMFR.SC.Y.0138.000000T0000Z-220101T0000Z/ /O.CON.KMFR.SE.W.0086.211231T0000Z-211231T0600Z/ Waters from Florence to Cape Blanco OR from 10 to 60 nm- 212 PM PST Thu Dec 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 11 to 13 ft at 11 seconds expected. For the Small Craft Advisory, north winds 10 to 20 kt with gusts up to 25 kt and seas 9 to 12 ft at 11 seconds. * WHERE...Northwest portion for the Hazardous Seas Warning. Otherwise, all areas for the Small Craft Advisory. * WHEN...For the Hazardous Seas Warning, from 4 PM this afternoon to 10 PM PST this evening. For the Small Craft Advisory, from 10 AM this morning to 4 PM PST Friday. * IMPACTS...Very steep and hazardous seas could capsize or damage vessels. Bar crossings will become especially treacherous. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for very steep seas and consider remaining in port until conditions improve. && $$ PZZ356-376-311115- /O.CON.KMFR.SC.Y.0138.211231T0000Z-220101T0000Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 212 PM PST Thu Dec 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... * WHAT...For the Small Craft Advisory,seas 9 to 12 ft at 11 seconds expected. * WHERE...All areas. * WHEN...From 4 PM this afternoon to 4 PM PST Friday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ PZZ350-311115- /O.CON.KMFR.SC.Y.0138.000000T0000Z-220101T0000Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 212 PM PST Thu Dec 30 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... * WHAT...For the Small Craft Advisory, seas 8 to 12 ft at 11 seconds expected. * WHERE...All areas. * WHEN...From 10 AM this morning to 4 PM PST Friday. * IMPACTS...Gusty winds and/or steep seas could capsize or damage smaller vessels. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners and those operating smaller vessels should remain in port and avoid the area of hazardous conditions. && $$ Visit us at https://www.weather.gov/Medford
423 WHUS76 KMFR 311042 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 242 AM PST Fri Dec 31 2021 PZZ350-356-370-376-312345- /O.EXT.KMFR.SC.Y.0138.000000T0000Z-220101T0400Z/ /O.NEW.KMFR.GL.A.0037.220102T2100Z-220103T1500Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 242 AM PST Fri Dec 31 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING... ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING... * WHAT...For the Small Craft Advisory, seas 8 to 12 ft at 11 seconds. For the Gale Watch, south winds 30 to 40 kt with gusts up to 55 kt and seas 16 to 21 ft possible. * WHERE...All of the area. * WHEN...For the Small Craft Advisory, until 8 PM PST this evening. For the Gale Watch, from Sunday afternoon through Monday morning. * IMPACTS...Strong winds and very steep seas could capsize or damage vessels. Low visibility conditions are possible. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid strong winds and very steep seas. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Visit us at https://www.weather.gov/Medford
292 WHUS76 KMFR 312230 MWWMFR URGENT - MARINE WEATHER MESSAGE National Weather Service Medford OR 230 PM PST Fri Dec 31 2021 PZZ356-370-376-011130- /O.EXT.KMFR.SC.Y.0138.000000T0000Z-220101T0900Z/ /O.EXT.KMFR.GL.A.0037.220102T1800Z-220103T1500Z/ /O.NEW.KMFR.SR.A.0007.220103T0300Z-220103T1500Z/ Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm- Waters from Florence to Cape Blanco OR from 10 to 60 nm- Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm- 230 PM PST Fri Dec 31 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PST SATURDAY... ...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... ...STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... * WHAT...For the Small Craft Advisory, seas 9 to 11 ft at 10 to 11 seconds. For the Gale Watch, south winds 35 to 45 kt with gusts up to 55 kt and wind driven seas 18 to 24 ft possible. For the Storm Watch, south winds 45 to 55 kt with gusts up to 65 kt and seas wind driven seas 18 to 25 ft possible. * WHERE...All areas for the Advisory and Gale Watch, and from the coast to 20 NM off the coast from Gold Beach north for the Storm Watch. * WHEN...For the Small Craft Advisory, until 1 AM PST Saturday. For the Gale Watch, from Sunday morning through Monday morning. For the Storm Watch, from Sunday evening through Monday morning. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities may be significantly reduced. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ PZZ350-011130- /O.EXT.KMFR.SC.Y.0138.000000T0000Z-220101T0900Z/ /O.EXT.KMFR.GL.A.0037.220102T1800Z-220103T0300Z/ /O.NEW.KMFR.SR.A.0007.220103T0300Z-220103T1500Z/ Coastal waters from Florence to Cape Blanco OR out 10 nm- 230 PM PST Fri Dec 31 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PST SATURDAY... ...GALE WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... ...STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... * WHAT...For the Small Craft Advisory, seas 9 to 11 ft at 10 to 11 seconds. For the Gale Watch, south winds 35 to 45 kt with gusts up to 55 kt and wind driven seas 18 to 24 ft possible. For the Storm Watch, south winds 45 to 55 kt with gusts up to 65 kt and seas wind driven seas 18 to 25 ft possible. * WHERE...All areas for the Advisory and both Watches. * WHEN...For the Small Craft Advisory, until 1 AM PST Saturday. For the Gale Watch, from Sunday morning through Sunday evening. For the Storm Watch, from Sunday evening through Monday morning. * IMPACTS...Very strong winds and very steep seas could capsize or damage vessels. Visibilities may be significantly reduced. * View the hazard area in detail at https://go.usa.gov/x6hks PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should prepare to remain in port, alter course, and/or secure the vessel for very strong winds and very steep and hazardous seas. && $$ Visit us at https://www.weather.gov/Medford
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Dec 29, 9:20 AM PST, 5 hours 15 minutes earlier.
Area forecast discussion, Dec 29, 9:20 AM PST, 5 hours 15 minutes before
Area Forecast Discussion
National Weather Service Medford OR
920 AM PST Wed Dec 29 2021
.DISCUSSION...Current radar imagery shows a band of showers moving
into Modoc County with some light snowfall possible. Additional
showers are moving southward over the Cascades. Overall, these
showers are light and should taper off in the afternoon. In
general, the forecast remains tricky for the next several days
with a few impactful scenarios possible. Please see the previous
discussion below which highlights the forecast well.
For now, our winter weather advisory will be allowed to expire at
10 AM. -Schaaf
&&
.AVIATION...29/18Z TAFs...Shower will gradually diminish through
this evening. All precipitation from the Cascades east will fall as
snow, but west side precipitation will run the gamut from rain to
mixed rain/snow to snow with a freezing level between 2000 and 3000
feet. Conditions will be highly variable across the area, ranging
from IFR to VFR. In general, lower conditions will accompany showers
and the higher terrain will mostly remain obscured. Some improvement
is expected Wednesday afternoon and evening, but lower conditions
will return tonight with areas of LIFR cigs/vsbys in fog and
freezing fog developing in the west side valleys. An incoming front
will bring precipitation to the coast by early Thursday morning,
spreading inland to the Cascades and Siskiyous during the day.
Overall, conditions with the frontal rains will be areas of MVFR
cigs with higher terrain obscured.
&&
.MARINE...Updated 800 AM PST Wednesday 29 December 2021...Northerly
winds will increase this morning then remain at advisory strength
through this evening with steep mixed seas. A weak front will move
onshore Thursday with another episode of steep seas possible
Thursday evening into Friday. A much stronger front will move
through Sunday night into Monday with gale to storm force winds
possible. The active weather pattern will continue through the
coming week.
&&
.PREV DISCUSSION... /Issued 427 AM PST Wed Dec 29 2021/
DISCUSSION...Deep northerly to northwesterly flow continues to
maintain a cold air mass, and this will remain through Friday.
This will keep chances for snow down to 1000-2000 feet in the
forecast as this morning's system pushes through and an additional
system moves through late Thursday into Friday.
For this morning, a frontal boundary is evident on satellite imagery
stretching west to east across the forecast area, pushing north to
south. Snow is now confined to areas south and east of Grants Pass,
and snow impacts will gradually lessen as we move through the
morning. Temperatures are hovering around freezing so expect some
slick or slushy spots on untreated surfaces this morning. The air
mass will cool further today, so this will offset any meager late
December daytime warming, and high temperatures will likely stay
below 40 in most inland areas today (colder in the mountains and
freezing or below east of the Cascades).
Tonight, we expect partial clearing early in the night, and
temperatures in any areas with clearing will lower rapidly. Some
increasing stability and some melting snow/increased surface
moisture will bring the chance for freezing fog to most valleys this
evening. This, and approaching higher clouds from the north late in
the night, should prevent temperatures from plummeting to very cold
readings. Coldest spots tonight will likely be farthest southeast in
the CWA, in Siskiyou and Modoc Counties as well as Southern Lake
County.
Attention turns to the next front Thursday into Friday morning,
bringing precipitation mainly to areas from the Cascades westward,
and really focused north of the CA/OR border. The main impact from
the precipitation associated with this front will be in the Cascades
and Cascade foothills. Rather continuous light to moderate snowfall
will impact those areas, bringing up to 10 inches of snow to the
High Cascades from Crater Lake northward, with lower amounts
southward. Valleys once again have the potential of seeing snowfall
from this front, but probability is low. For instance, from Thursday
morning through Friday morning there's less than 10 percent chance
for 1 inch of snow in Roseburg and a 20 percent chance for 1 inch in
Medford. Higher terrain like Canyon Mountain Pass on I-5 has a much
better chance for accumulating snow, especially with favorable
northerly flow. Today's shift will examine any potential Winter
Weather Advisories needed for this upcoming system.
A break in precipitation is expected late Friday through Sunday, and
this will represent a transition period from the cold northerly flow
we've seen for the past week to a deep southwesterly flow that will
support a wetter, windier, and likely warmer (though still plenty of
mountain snow expected) front arriving early next week. Check out
the previous long-term discussion that highlights this next
stronger storm system. Keene
Fri night 31 Dec/01 Jan through Tue night 04/05 Jan 2022. A
strong long wave upper ridge will be off the coast at the
beginning of the extended period with strong northwest flow aloft
over the area. This is usually a dry pattern for the Medford
forecast area, and this will be the case with a lack of short wave
activity moving through the ridge.
The ridge will break down slowly, and what's left of it will break
to the east of the forecast area Saturday night. Southwest flow will
develop over the area and the upstream trough will approach the
coast. This will open up the storm door again and the area will be
vulnerable to short waves ejected from the trough and moving
onshore.
The first of these waves will move onshore Monday, and the
associated front will precede it Sunday night. This looks to be a
fairly strong front in terms of wind, with gale force winds over the
coastal waters and strong winds over the ridges and east side Sunday
night into Monday. Snow levels will be in the 2000 to 3000 foot
range, and if this forecast holds, there will be another heavy snow
event in the Mount Shasta area with significant amounts over the
Cascades and Siskiyous.
Several more short waves will follow through the remainder of the
extended period and beyond. Tuesday will also be wet and
occasionally windy. Snow levels will remain between 2000 and 3500
feet for the most part.
The trough will dig offshore and will be slow to progress east, but
it will finally move to the coast beyond the end of the extended
period, probably Wednesday.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR... Freeze Watch from 9 PM PST this evening through Thursday morning
for ORZ021-022.
Winter Weather Advisory until 10 AM PST this morning above 1500
feet in the for ORZ023-024-026.
Winter Weather Advisory until 10 AM PST this morning for ORZ025.
CA...Winter Weather Advisory until 10 AM PST this morning above 1500
feet in the for CAZ080.
Winter Weather Advisory until 10 AM PST this morning for CAZ081.
Pacific Coastal Waters...
Small Craft Advisory until 10 PM PST this evening for
PZZ350-356-370-376.In the hours before
Local storm report, Dec 29, 8:41 AM PST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
841 AM PST WED DEC 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM SNOW 11 WSW STEAMBOAT 43.30N 122.94W
12/28/2021 M3.0 INCH DOUGLAS OR TRAINED SPOTTER
3.0 INCHES OF NEW SNOW IN 24 HOURS ENDING ON
THE MORNING OF 12/28. THIS REPORT WAS
DELAYED BY A DAY DUE TO A POWER FAILURE.
&&
JRSLocal storm report, Dec 29, 11:12 AM PST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1112 AM PST WED DEC 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM HEAVY SNOW 6 E GOLD BEACH 42.42N 124.31W
12/29/2021 M1.0 INCH CURRY OR TRAINED SPOTTER
14.5 INCHES ON THE GROUND.
&&The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 7:46 PM PST | Winter Weather Advisory | MFR | Coos, Curry, Douglas, Jackson, Josephine | 14 hr |
| Dec 29, 1:49 PM PST | Freeze Warning | MFR | Coos, Curry, Douglas | 17 hr |
| Dec 29, 2:35 PM PST | Hazardous Seas Warning | MFR | 31 hr |
Nearby
Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.